MathSciNet Relay Station
MathSciNet bibliographic data
MR2927123 47H10 (54H25)
Kirk, W. A. Remarks on approximate fixed points. Nonlinear Anal. 75 (2012), no. 12, 4632–4636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement